Alert archive / Wyoming / High Wind Watches in 2016

High Wind Watch 1, NWS Cheyenne, WY

January 13, 2016Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind watch at Jan 13, 2016, 2:11 AM MST for Albany County, Laramie County, Wyoming. It took effect at Jan 13, 2016, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 13, 2016, 2:11 AM MST (09:11 UTC)
In effect from
Jan 13, 2016, 11:00 PM MST
Expired
Jan 13, 2016, 2:04 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3058 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WWUS75 KCYS 130911
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
211 AM MST WED JAN 13 2016

...STRONG WINDS LIKELY TONIGHT AND THURSDAY OVER THE TYPICAL WIND
PRONE LOCATIONS OF SOUTHEAST WYOMING... 

.WINDS WILL INCREASE ACROSS MUCH OF SOUTHEAST WYOMING THIS EVENING
AND OVERNIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS EASTERN
MONTANA AND THE WESTERN DAKOTAS. THE STRONGEST WINDS WILL OCCUR IN
THE PRIMARY WIND CORRIDORS OF SOUTHEAST WYOMING...WHERE WIND GUSTS
IN EXCESS OF 60 MPH ARE POSSIBLE. WINDS WILL REMAIN STRONG THROUGH
AT LEAST EARLY THURSDAY AFTERNOON. 

WYZ106-110-140000-
/O.NEW.KCYS.HW.W.0001.160114T0000Z-160114T2100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
211 AM MST WED JAN 13 2016

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM MST
THURSDAY. 

* TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON. THE STRONGEST
  WINDS ARE EXPECTED OVERNIGHT. 

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH
  TO SOUTH ORIENTED SECTIONS OF ROADS. THERE IS ENHANCED RISK FOR
  VEHICLE BLOW OVERS IN THE WARNED AREA. THIS INCLUDES INTERSTATE
  25 BETWEEN CHUGWATER AND WHEATLAND...AND PORTIONS OF INTERSTATE
  80 IN THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ116-117-140000-
/O.NEW.KCYS.HW.A.0001.160114T0600Z-160114T2100Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
211 AM MST WED JAN 13 2016

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON. 

* TIMING...LATE TONIGHT THROUGH THURSDAY AFTERNOON. 

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH
  TO SOUTH ORIENTED SECTIONS OF ROADS. THERE IS ENHANCED RISK FOR
  VEHICLE BLOW OVERS IN THE WARNED AREA. THIS INCLUDES INTERSTATE
  80 BETWEEN CHEYENNE AND LARAMIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAMMER
1 follow-up statement
768 
WWUS75 KCYS 132104
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MST WED JAN 13 2016

...STRONG WINDS EXPECTED TONIGHT AND THURSDAY OVER THE TYPICAL
WIND PRONE LOCATIONS OF SOUTHEAST WYOMING AND AREAS NEAR CHEYENNE...


WYZ116-117-141100-
/O.UPG.KCYS.HW.A.0001.160114T0600Z-160114T2100Z/
/O.EXB.KCYS.HW.W.0001.160114T0600Z-160114T2100Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
204 PM MST WED JAN 13 2016

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE TONIGHT THROUGH THURSDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH
  TO SOUTH ORIENTED SECTIONS OF ROADS. THERE IS ENHANCED RISK FOR
  VEHICLE BLOW OVERS IN THE WARNED AREA. THIS INCLUDES INTERSTATE
  80 BETWEEN CHEYENNE AND LARAMIE. BLOWING SNOW MAY ALSO OCCUR
  AROUND VEDAUWOO WHICH MAY CREATE SLICK CONDITIONS ON THE
  ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ106-110-141100-
/O.CON.KCYS.HW.W.0001.160114T0000Z-160114T2100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
204 PM MST WED JAN 13 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 2 PM MST THURSDAY...

* TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON. THE 
  STRONGEST WINDS ARE EXPECTED OVERNIGHT. 

* WINDS...WEST TO SOUTHWEST 35 TO 50 MPH WITH GUSTS TO 65 MPH.
  STRONGER GUSTS AROUND 70 MPH ARE POSSIBLE...ESPECIALLY AROUND BORDEAUX.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH
  TO SOUTH ORIENTED SECTIONS OF ROADS. THERE IS ENHANCED RISK FOR
  VEHICLE BLOW OVERS IN THE WARNED AREA. THIS INCLUDES INTERSTATE
  25 BETWEEN CHUGWATER AND WHEATLAND...AND PORTIONS OF INTERSTATE
  80 IN THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS. THERE IS
  ALSO AN INCREASE IN THE POTENTIAL FOR BLOWING SNOW WHICH MAY
  CAUSE SLICK CONDITIONS ON THE ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ118-141100-
/O.NEW.KCYS.HW.A.0002.160114T0900Z-160114T2100Z/
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITY OF...CHEYENNE
204 PM MST WED JAN 13 2016

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON. 

* TIMING...LATE TONIGHT THROUGH THURSDAY AFTERNOON.

* WINDS...30 TO 40 MPH WITH GUSTS 55 TO 60 MPH.

* IMPACTS....MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH
  TO SOUTH ORIENTED SECTIONS OF ROADS. THERE IS ENHANCED RISK FOR
  VEHICLE BLOW OVERS IN THE WARNED AREA. THIS INCLUDES INTERSTATE
  25 BETWEEN CHEYENNE AND WHEATLAND...AND PORTIONS OF INTERSTATE
  80 BETWEEN PINE BLUFFS AND CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 12, 9:41 PM MST, 4 hours 30 minutes earlier.

Area forecast discussion, Jan 12, 9:41 PM MST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MST TUE JAN 12 2016

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 215 PM MST TUE JAN 12 2016

MAIN FORECAST DIFFICULTY THIS PERIOD WILL BE WHAT LOOKS LIKE A
POTENTIAL BUT MARGINAL STRONG WIND EVENT IN THE SE WYOMING WIND
FAVORED AREAS LATE WEDS INTO THURSDAY MORNING. UNTIL THEN NW FLOW
ALOFT WILL BE OVER THE CWA THROUGH WEDS MORNING WITH A MINOR UPPER
SHORTWAVE SCOOTING SE ACROSS THE NORTHERN PLAINS THROUGH THIS
EVENING. SHOULD NOT BRING ANY PCPN TO THE CWA BUT SATELLITE
SUGGESTS ANOTHER BATCH OF CLOUDINESS WILL MOVE ACROSS THE
NORTHEAST PART OF THE CWA THIS EVENING.

DRY AND MILD CONDITIONS EXPECTED FOR WEDS AS AN UPPER RIDGE AXIS
TRANSLATES EAST ACROSS THE CWA WHILE WEAKENING. TEMPS SHOULD WARM
INTO THE 40S OVER MANY AREAS EAST OF THE MTNS THOUGH STILL
HINDERED SOME BY SNOW COVER. WILL FAVOR THE COOL SIDE OF GUIDANCE
IN LIGHT OF THIS.

AN UPPER TROF WILL APPROACH THE CWA WEDS NIGHT FROM THE PACIFIC
NW. AS IT DOES SO A BROAD SFC OW WILL MOVE ACROSS THE DAKOTAS.
THIS SHOULD INCREASE THE SFC PRESSURE GRADIENT SOME AROUND THE SE
WY MTNS. LATEST GUIDANCE HAS NUDGED THE GRADIENT DOWN AND
GENERALLY BELOW TYPICAL HIGH WIND THRESHOLDS. STILL CLOSE FOR THE
WIND-FAVORED AREAS. PERIOD OF STRONGER WINDS LOOKS TO BE WEDS
NIGHT INTO THURSDAY SO WILL LET LATER SHIFTS LOOK AT NEW MODEL
RUNS IN DETERMINING IF ANY HIGHLIGHTS WILL BECOME NECESSARY.
OTHERWISE EXPECT SOME SNOW SHOWERS TO REACH THE HIGHER MTNS
THURSDAY MORNING AND MORE ISOLATED ACTIVITY ACROSS THE REST OF THE
CWA THURSDAY ALONG WITH COOLER TEMPERATURES AS THE UPPER TROF AXIS
MOVES BY. CLEARING OUT FOR THE MOST PART THURSDAY NIGHT BUT SOME
SNOW SHOWERS STILL PERSISTING OVER THE HIGHER MTNS IN FAVORABLY
MOIST WNW FLOW.

.LONG TERM...(FRIDAY THROUGH NEXT TUESDAY)
ISSUED AT 200 PM MST TUE JAN 12 2016

MEDIUM RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH OVERALL PATTERN
UNTIL EARLY NEXT WEEK...AND THEN MODELS AND ENSEMBLES ARE OUT OF
PHASE BY MONDAY AND TUESDAY OF NEXT WEEK. FORECAST FOR FRIDAY AND
THIS WEEKEND WILL BE DOMINATED BY COLD NORTHWEST FLOW. EXPECT COOL
TEMPERATURES TO REMAIN OVER THE AREA WITH THE ANY BRIEF WARMING
OCCURRING PRIMARILY 24 HOURS BEFORE FRONTAL PASSAGE. MODELS NOW
SHOW THE SECONDARY LATE-WEEK DISTURBANCE... BEHIND THE MAIN UPPER
LEVEL TROUGH ON THURSDAY...CONSIDERABLY STRONGER THAN 24 HOURS
AGO. ALL MODELS...WITH THE EXCEPTION OF THE GEM...ARE SIMILAR
SHOWING A RAPIDLY DIGGING UPPER LEVEL VORTICITY MAXIMUM MOVING
SOUTHEAST ACROSS THE AREA. NOT MUCH DYNAMIC FORCING WITH THIS
FEATURE...BUT MODEL SOUNDINGS SHOW SOME CONSIDERABLE LOW TO
MID LEVEL INSTABILITY AND HIGH LAPS RATES. INCREASED POP BETWEEN
25 TO 35 PERCENT FOR THE HIGH VALLEYS AND HIGH PLAINS OF
SOUTHEAST WYOMING...WITH LOWER VALUES ACROSS WESTERN NEBRASKA.
GFS SHOWS LI/S AROUND -2C AND SOME BOUNDARY LAYER CAPE...WHICH IS
PRETTY HIGH FOR THIS TIME OF THE YEAR. MAY NEED TO WATCH FOR
LOCALLY HEAVY SNOW SHOWERS THAT DAY IF THIS SOLUTION VERIFIES.
HIGH TEMPERATURES WILL STRUGGLE TO REACH THE 30 DEGREES ON FRIDAY.
ATTENTION WILL THEN SHIFT TO THE NORTH AS AN ARCTIC BOUNDARY WILL
MOVE SOUTHWARD OUT OF CANADA.

MODELS THEN INDICATE AN UPPER LEVEL RIDGE AXIS MOVING EASTWARD
ACROSS THE GREAT BASIN REGION FOR THE WEEKEND. THIS RIDGE WILL
STRUGGLE TO REMAIN INTACT AS IT MOVES ACROSS THE ROCKY MOUNTAINS
DUE TO THE ARCTIC AIRMASS PUSHING SOUTHWARD OUT OF CANADA BY
SATURDAY. HOWEVER...MODELS HAVE TRENDED FURTHER EAST WITH THE
ARCTIC COLD FRONT COMPARED TO YESTERDAY...ESPECIALLY THE ECMWF
WHICH NO SHOWS THE FRONT MOVING AS FAR WEST AS A LINE FROM
DOUGLAS TO PINE BLUFFS. THE GFS IS A BIT FURTHER WEST WITH THIS
FRONT...BUT IS STILL WITHIN 50 MILES OF THE ECMWF SOLUTION.
POSITIONING AS WELL AS TIMING WILL MAKE THIS WEEKENDS TEMPERATURE
FORECAST PRETTY CHALLENGING WITH A 20 DEGREE TEMPERATURE SWING
OVER A SHORT DISTANCE LIKELY. SOME WARM AIR ADVECTION ALOFT IS
EXPECTED LATER THIS WEEKEND AS THE ARCTIC AIRMASS SLOWLY ERODES
FROM WEST TO EAST...SO ADDED A 20 PERCENT CHANCE OF SNOW BY SUNDAY
AFTERNOON DUE TO OVERRUNNING. MODELS ARE IN POOR AGREEMENT NEXT
WEEK WITH THE ECMWF SHOWING A HIGH AMPLITUDE RIDGE AXIS OVER THE
AREA WHILE THE GFS MAINTAINS WEST TO NORTHWEST FLOW ALOFT
GRADUALLY BACKING OVER TIME AS A VERY STRONG STORM SYSTEM MOVES
INTO THE PACIFIC COASTLINE. HOWEVER...WITH EITHER OF THESE
PATTERNS...A WARMING TREND IS TYPICALLY EXPECTED...SO INCREASED
DAYTIME TEMPERATURES INTO THE 40S EAST OF THE LARAMIE RANGE AS
WESTERLY WINDS INCREASE NEAR THE SURFACE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 937 PM MST TUE JAN 12 2016

VFR WITH OCCASIONAL CIGS AOA 15000 FT AGL. IT WILL BE BREEZY TO
WINDY ACROSS SOUTHEAST WY WITH GUSTS TO 35 KT AT THE AERODROMES.
THE STRONGEST WINDS /GUSTS TO 45 KT/ WILL OCCUR BETWEEN LARAMIE
AND RAWLINS AND CHEYENNE AND WHEATLAND.

&&

.FIRE WEATHER...
ISSUED AT 200 PM MST TUE JAN 12 2016

CONCERNS TO REMAIN LOW FOR THE REST OF THE WEEK WITH MILD TO COOL
TEMPERATURES AND MOIST FUELS FROM SNOWMELT. SOME GUSTY WINDS
AFFECTING THE SOUTHEAST WYOMING DISTRICT...MAINLY WED NIGHT INTO
THURSDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...TJT
AVIATION...MAJ
FIRE WEATHER...RE
Hazardous weather outlook, Jan 12, 9:12 PM MST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
912 PM MST TUE JAN 12 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-131115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA
MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE
VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
912 PM MST TUE JAN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT SNOWFALL WILL DEVELOP THURSDAY NIGHT AND FRIDAY AS AN AREA OF
LOW PRESSURE MOVES INTO THE REGION. WIND GUSTS UP TO 40 MPH COULD
CREATE AREAS OF BLOWING AND DRIFTING SNOW.

WINDS WILL BE ELEVATED THIS WEEKEND WITH GUSTS TO 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

WYZ106-110-116-117-131115-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
912 PM MST TUE JAN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED FOR THE WIND PRONE AREAS OF
SOUTHEAST WYOMING TONIGHT. THESE STRONG WINDS COULD CREATE AREAS OF
BLOWING AND DRIFTING SNOW THAT COULD REDUCE VISIBILITIES AND CREATE
SLICK ROADS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS WILL CONTINUE WEDNESDAY THROUGH THURSDAY WITH GUSTS TO
60 MPH POSSIBLE FOR THE WIND PRONE AREAS.

LIGHT SNOWFALL WILL BE DEVELOP THURSDAY NIGHT AND FRIDAY AS AN AREA
OF LOW PRESSURE MOVES INTO THE REGION. WIND GUSTS TO 50 MPH ARE
LIKELY FOR THE WIND PRONE AREAS THAT COULD CREATE AREAS OF BLOWING
AND DRIFTING SNOW.

STRONG WINDS WILL PERSIST THROUGH THE WEEKEND FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING WITH WIND GUSTS TO 60 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 2:11 AM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte39 hr
Jan 13, 2:04 PM MSTHigh Wind WatchCYSLaramie7 hr

Nearby

High Wind Watches in Wyoming, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.